American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(70K20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] A. C. Lazer and P. J. McKenna. Existence, uniqueness, and stability of oscillations in differential equations with asymmetric nonlinearities . Trans. Amer. Math. Soc. 315 (1989) 721-739. MR 979963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] G. Baley Price. On reversible dynamical systems . Trans. Amer. Math. Soc. 37 (1935) 51-79. MR 1501778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1